American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Vitaly Bergelson and Neil Hindman. Quotient sets and density recurrent sets. Trans. Amer. Math. Soc. 364 (2012) 4495-4531.
Abstract, references, and article information
View Article: PDF

[2] Stephen M. Buckley and Simon L. Kokkendorff. Comparing the Floyd and ideal boundaries of a metric space. Trans. Amer. Math. Soc. 361 (2009) 715-734. MR 2452822.
Abstract, references, and article information
View Article: PDF

[3] E. Cuchillo-Ibáñez, J. Dydak, A. Koyama and M. A. Morón. $C_{0}$-coarse geometry of complements of Z-sets in the Hilbert cube. Trans. Amer. Math. Soc. 360 (2008) 5229-5246.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] David Feldman and Alexander Wilce. Degenerate fibres in the Stone-Cech compactification of the universal bundle of a finite group. Trans. Amer. Math. Soc. 354 (2002) 3757-3769. MR 1911520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Eric K. van Douwen. The product of two normal initially $\kappa$-compact spaces . Trans. Amer. Math. Soc. 336 (1993) 509-521. MR 1022170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Alan Dow. A separable space with no remote points . Trans. Amer. Math. Soc. 312 (1989) 335-353. MR 983872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] James Keesling. The dimension of closed sets in the Stone-\v Cech compactification . Trans. Amer. Math. Soc. 299 (1987) 413-428. MR 869420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Petr Simon. A closed separable subspace of $\beta{\bf N}$ which is not a retract . Trans. Amer. Math. Soc. 299 (1987) 641-655. MR 869226.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Alan Dow. Good and OK ultrafilters . Trans. Amer. Math. Soc. 290 (1985) 145-160. MR 787959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jack Porter and Johannes Vermeer. Spaces with coarser minimal Hausdorff topologies . Trans. Amer. Math. Soc. 289 (1985) 59-71. MR 779052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jan van Mill. Weak $P$-points in \v Cech-Stone compactifications . Trans. Amer. Math. Soc. 273 (1982) 657-678. MR 667166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Alan Dow. Weak $P$-points in compact CCC $F$-spaces . Trans. Amer. Math. Soc. 269 (1982) 557-565. MR 637709.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] R. Grant Woods. Topological extension properties . Trans. Amer. Math. Soc. 210 (1975) 365-385. MR 0375238.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] George Bachman, Edward Beckenstein, Lawrence Narici and Seth Warner. Rings of continuous functions with values in a topological field . Trans. Amer. Math. Soc. 204 (1975) 91-112. MR 0402687.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jack R. Porter and Charles Votaw. $H$-closed extensions. II . Trans. Amer. Math. Soc. 202 (1975) 193-209. MR 0365493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Douglas Harris. Semirings and $T\sb{1}$ compactifications. I . Trans. Amer. Math. Soc. 188 (1974) 241-258. MR 0365492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] H. H. Hung and S. Negrepontis. Spaces homeomorphic to $(2\sp{a})\sb{a}$. II . Trans. Amer. Math. Soc. 188 (1974) 1-30. MR 0370463.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1